Zubsolv does make many people feel sick while using the medication. Though it’s meant to relieve some of the uncomfortable symptoms of opioid withdrawal, it can cause feelings of sickness.
This does not happen in all people using Zubsolv, but it is a common side effect of the drug. Feeling sick can be directly caused by Zubsolv or be a symptom of withdrawal from opioids.
Why Does Zubsolv Make Me Feel Sick?
Zubsolv has been known to cause mild to moderate nausea and vomiting. There can be a few reasons a person might be feeling sick while using Zubsolv.
Sickness From Opioid Withdrawal
If you’re feeling this way, it could be because you’re in the early stages of withdrawal from opioids.
For those just beginning Zubsolv treatment, it may take some time for the medicine to kick in. It’s common to feel nauseous and vomit during the withdrawal stages from opioids.
The best way to prevent this is to take Zubsolv at least six hours after your last dose of opioids.
Your Dose Is Not Right
The dose of Zubsolv may be either too high or too low. Most likely, the dose is too low and is not successfully treating the symptoms of withdrawal from opioids.
Talk with your doctor about adjusting your dose so the medication can work more effectively.
Find the right treatment program today.
Call to be connected with a treatment specialist. 100% Free and Confidential.(844) 616-3400
Zubsolv Can Cause Nausea And Vomiting
Zubsolv can also cause nausea and vomiting. If you’re past the withdrawal stage, it’s likely being caused by the medication.
In most cases, these symptoms are fairly mild. If nausea and vomiting become unbearable or progressively worse, contact your doctor and speak with them about an adjustment.
Zubsolv Can Cause Flu-Like Symptoms
It’s also very common to experience flu-like symptoms while using Zubsolv.
A few of the common flu-like symptoms include:
- runny nose
- muscle aches
- throat irritation/sore throat
These symptoms are usually no cause for concern. If these flu-like feelings worsen or cause other complications, reach out to your doctor.
Stopping Zubsolv Suddenly Can Cause Feelings Of Sickness
If a person suddenly stops using Zubsolv, their body will likely go into withdrawal. This will induce many of the feelings of sickness listed above.
According to the medication guide for Zubsolv, a person might go into withdrawal after stopping the medication because their body has become accustomed to it.
Zubsolv is used to treat opioid dependence, but Zubsolv itself is also an opioid. The body can become dependent on buprenorphine over time.
It’s important to note that while the body may have become physically dependent on the medication, that’s not the same thing as addiction.
Treating Sickness From Zubsolv
Talk to your doctor if you experience persistent nausea, vomiting, flu-like symptoms, withdrawal, or any other ill feelings.
You may be prescribed another medication to help with some of the symptoms you’re experiencing, or your doctor may recommend a few over-the-counter medications to help.
You may also need to increase or decrease the dose of Zubsolv. Your doctor will help you to determine which of these options is best.
Find Zubsolv Treatment For Opioid Abuse
Zubsolv can help if you or a loved one want to stop using opioids. The medication can ease the painful symptoms of withdrawal and allow you to feel normal again.
If you want to learn more about Zubsolv, how to use it, and the best addiction treatment centers that offer this medication, contact our helpline today.
Addiction Resource aims to provide only the most current, accurate information in regards to addiction and addiction treatment, which means we only reference the most credible sources available.
These include peer-reviewed journals, government entities and academic institutions, and leaders in addiction healthcare and advocacy. Learn more about how we safeguard our content by viewing our editorial policy.